# SDR MASA200700735

- Difficulty date: October 23, 2007
- Submitted: January 4, 2008
- Operation: Air carrier
- Aircraft: N154SF
- Make and model: Cndair CL6002B19
- Aircraft serial: 7154
- Aircraft time: 27,673 hours, 24,466 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flap
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH FLT 7200 CWA - FLAPS FAIL CAUTION ON TAXI IN.  CONTRACT MX COMPLIED WITH PART A AND RESET, OPS NORMAL.
